# SDR U5QA202306010115

- Difficulty date: May 28, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N537XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20213
- Aircraft time: 15,751 hours, 7,013 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 00403
- Condition: Smoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF POWER APPLIED, SMELL OF GUN POWDER SMOKE WAS APPAREMT, VISIBLE LIGHT SMOKE WAS APPARENT, AND WE ABORTED TAKEOFF RUN IMMEDIATLY. AFTER POWER REDUCRION SMOKE INTENSITY FELL. UPON ENGINE SHUTDOWN NO INDICATIONS OF ANY SMOKE OR SMELL. ONCE APU AIR CONDITION WAS TURNED ON, LIGHT SMELL/SMOKE.  MX C/A: R&R AIR CYCLE MACHINE (ACM), OPS AND LEAK CHECKS GOOD.
